# SDR FDEA202201080407

- Difficulty date: January 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: ARB74132
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING REAR SPAR, TWO ELONGATED FASTENER HOLES AT UPPER T-CAP, APPROX STA   XORS 714, MARKED. REPAIRED PER EA.. 1-5710-T0366616 AND SRM 51-73-00-0G
